Alert archive / Montana / Winter Storm Warnings in 2018

Winter Storm Warning 16, NWS Great Falls, MT

November 30, 2018

NWS Great Falls, MT issued this winter storm warning at Nov 30, 2018, 4:00 AM MST. It took effect at Dec 1, 2018, 12:00 AM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 30, 2018, 4:00 AM MST (11:00 UTC)
In effect from
Dec 1, 2018, 12:00 AM MST
Expired
Dec 1, 2018, 2:46 PM MST
In force
15 hr
Issued by
NWS Great Falls, MT

The text

As transmitted.

535 
WWUS45 KTFX 301100
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
400 AM MST Fri Nov 30 2018

MTZ047-302300-
/O.UPG.KTFX.WS.A.0020.181201T1200Z-181202T2200Z/
/O.NEW.KTFX.WS.W.0016.181201T0700Z-181202T1200Z/
Blaine-
Including the following locations: Chinook, Harlem, and Hays
400 AM MST Fri Nov 30 2018

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM
MST SUNDAY...

* WHAT...Heavy snow possible. Total snow accumulations of 
  generally 3 to 6 inches expected...with 5 to 10 inches 
  possible across portions of eastern Blaine County.

* WHERE...Blaine County.

* WHEN...From late Friday night through Sunday morning.

* ADDITIONAL DETAILS...Travel could be very difficult across 
  mountain passes and untreated roads. Those outdoors should 
  prepare for the return of winter weather.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

To see a graphical representation of the degree of stress on
young livestock please visit our webpage and select Local
Programs then Cold Air Advisory for Newborn Livestock.

&&

$$

MTZ051-302300-
/O.UPG.KTFX.WS.A.0020.181201T0700Z-181202T1900Z/
/O.NEW.KTFX.WS.W.0016.181201T0700Z-181202T1200Z/
Fergus-
Including the following locations: Lewistown, Winifred, 
Lewistown Divide, and Grass Range
400 AM MST Fri Nov 30 2018

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM
MST SUNDAY...

* WHAT...Heavy snow possible. Total snow accumulations of 
  generally 3 to 6 inches expected...with 5 to 10 inches 
  possible across portions of eastern Fergus County.

* WHERE...Fergus County.

* WHEN...From late Friday night through Sunday morning.

* ADDITIONAL DETAILS...Travel could be very difficult across 
  mountain passes and untreated roads. Those outdoors should 
  prepare for the return of winter weather.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

To see a graphical representation of the degree of stress on
young livestock please visit our webpage and select Local
Programs then Cold Air Advisory for Newborn Livestock.

&&

$$

MTZ010-044-046-049-302300-
/O.UPG.KTFX.WS.A.0020.181201T1500Z-181203T0100Z/
/O.NEW.KTFX.WW.Y.0121.181201T0700Z-181202T1200Z/
Eastern Glacier-Toole-Eastern Pondera-Eastern Teton-
Including the following locations: Cut Bank, Shelby, Sunburst, 
Brady, Conrad, Fairfield, and Dutton
400 AM MST Fri Nov 30 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
5 AM MST SUNDAY...

* WHAT...Snow. Total snow accumulations of 3 to 5 
  inches expected.

* WHERE...Eastern Glacier, Toole, Eastern Pondera and Eastern 
  Teton.

* WHEN...From midnight tonight to 5 AM MST Sunday.

* ADDITIONAL DETAILS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

To see a graphical representation of the degree of stress on
young livestock please visit our webpage and select Local
Programs then Cold Air Advisory for Newborn Livestock.

&&

$$

MTZ050-054-302300-
/O.UPG.KTFX.WS.A.0020.181201T0700Z-181202T1900Z/
/O.NEW.KTFX.WW.Y.0121.181201T0700Z-181202T1200Z/
Judith Basin-Meagher-
Including the following locations: Raynesford, Stanford, Hobson, 
Martinsdale, and White Sulphur Springs
400 AM MST Fri Nov 30 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
5 AM MST SUNDAY...

* WHAT...Snow. Total snow accumulations of 1 to 3 
  inches expected.

* WHERE...Judith Basin and Meagher.

* WHEN...From midnight tonight to 5 AM MST Sunday.

* ADDITIONAL DETAILS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

To see a graphical representation of the degree of stress on
young livestock please visit our webpage and select Local
Programs then Cold Air Advisory for Newborn Livestock.

&&

$$

MTZ012-302300-
/O.UPG.KTFX.WS.A.0020.181201T1200Z-181202T2200Z/
/O.NEW.KTFX.WW.Y.0121.181201T0700Z-181202T1200Z/
Cascade-
Including the following locations: Great Falls, Cascade, Belt, 
and Kings Hill Pass
400 AM MST Fri Nov 30 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
5 AM MST SUNDAY...

* WHAT...Snow. Total snow accumulations of 2 to 4 
  inches expected.

* WHERE...Cascade.

* WHEN...From midnight tonight to 5 AM MST Sunday.

* ADDITIONAL DETAILS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

To see a graphical representation of the degree of stress on
young livestock please visit our webpage and select Local
Programs then Cold Air Advisory for Newborn Livestock.

&&

$$

MTZ045-302300-
/O.UPG.KTFX.WS.A.0020.181201T1500Z-181203T0100Z/
/O.NEW.KTFX.WW.Y.0121.181201T1000Z-181202T1200Z/
Liberty-
Including the following locations: Chester and Whitlash
400 AM MST Fri Nov 30 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM SATURDAY TO 5 AM
MST SUNDAY...

* WHAT...Snow. Total snow accumulations of 3 to 5 
  inches expected.

* WHERE...Liberty.

* WHEN...From 3 AM Saturday to 5 AM MST Sunday.

* ADDITIONAL DETAILS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

To see a graphical representation of the degree of stress on
young livestock please visit our webpage and select Local
Programs then Cold Air Advisory for Newborn Livestock.

&&

$$

MTZ011-013-302300-
/O.UPG.KTFX.WS.A.0020.181201T1200Z-181202T2200Z/
/O.NEW.KTFX.WW.Y.0121.181201T1000Z-181202T1200Z/
Hill-Chouteau-
Including the following locations: Havre, Rocky Boy, Rudyard, 
Fort Benton, Carter, and Big Sandy
400 AM MST Fri Nov 30 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM SATURDAY TO 5 AM
MST SUNDAY...

* WHAT...Snow. Total snow accumulations of 3 to 5 
  inches expected.

* WHERE...Hill and Chouteau.

* WHEN...From 3 AM Saturday to 5 AM MST Sunday.

* ADDITIONAL DETAILS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

To see a graphical representation of the degree of stress on
young livestock please visit our webpage and select Local
Programs then Cold Air Advisory for Newborn Livestock.

&&

$$

http://www.weather.gov/greatfalls
5 follow-up statements
851 
WWUS45 KTFX 302255
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
355 PM MST Fri Nov 30 2018

MTZ047-051-011200-
/O.CON.KTFX.WS.W.0016.181201T0700Z-181202T1200Z/
Blaine-Fergus-
Including the following locations: Chinook, Harlem, Hays, 
Lewistown, Winifred, Lewistown Divide, and Grass Range
355 PM MST Fri Nov 30 2018

...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 5 AM MST SUNDAY...

* WHAT...Heavy snow possible. Total snow accumulations of mostly 
  4 to 6 inches expected, but up to 9 inches possible across 
  eastern portions of Blaine and Fergus Counties.

* WHERE...Blaine and Fergus.

* WHEN...From midnight tonight through 5 AM MST Sunday.

* ADDITIONAL DETAILS...The heaviest snow will likely occur during
  the day on Saturday. Travel could be very difficult across 
  mountain passes and untreated roads. Those outdoors should 
  prepare for the return of winter weather.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ010-012-044-046-049-050-054-011200-
/O.CON.KTFX.WW.Y.0121.181201T0700Z-181202T1200Z/
Eastern Glacier-Cascade-Toole-Eastern Pondera-Eastern Teton-
Judith Basin-Meagher-
Including the following locations: Cut Bank, Great Falls, 
Cascade, Belt, Kings Hill Pass, Shelby, Sunburst, Brady, Conrad, 
Fairfield, Dutton, Raynesford, Stanford, Hobson, Martinsdale, 
and White Sulphur Springs
355 PM MST Fri Nov 30 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO 5 AM MST SUNDAY...

* WHAT...Snow. Total snow accumulations of 2 to 4 inches 
  expected.

* WHERE...Eastern Glacier, Cascade, Toole, Eastern Pondera,
  Eastern Teton, Judith Basin, and Meagher

* WHEN...From midnight tonight to 5 AM MST Sunday.

* ADDITIONAL DETAILS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ011-013-045-011200-
/O.CON.KTFX.WW.Y.0121.181201T1000Z-181202T1200Z/
Hill-Chouteau-Liberty-
Including the following locations: Havre, Rocky Boy, Rudyard, 
Fort Benton, Carter, Big Sandy, Chester, and Whitlash
355 PM MST Fri Nov 30 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY
TO 5 AM MST SUNDAY...

* WHAT...Snow. Total snow accumulations of 3 to 6 inches 
  expected.

* WHERE...Hill, Chouteau, and Liberty.

* WHEN...From 3 AM Saturday to 5 AM MST Sunday.

* ADDITIONAL DETAILS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

http://www.weather.gov/greatfalls
421 
WWUS45 KTFX 011000
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
300 AM MST Sat Dec 1 2018

MTZ047-051-012200-
/O.CON.KTFX.WS.W.0016.000000T0000Z-181202T1200Z/
Blaine-Fergus-
Including the following locations: Chinook, Harlem, Hays, 
Lewistown, Winifred, Lewistown Divide, and Grass Range
300 AM MST Sat Dec 1 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY...

* WHAT...Heavy snow possible. Total accumulation of 4 to 6 inches
  expected, but up to 9 inches possible across eastern portions 
  of Blaine and Fergus Counties.

* WHERE...Blaine and Fergus.

* WHEN...Today through 5 AM MST Sunday.

* ADDITIONAL DETAILS...The heaviest snow will occur during the day
  Saturday. Travel could be difficult across mountain passes and 
  untreated roads. Those outdoors should prepare for winter 
  weather.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions may make travel very hazardous or impossible. If you 
must travel, keep an extra flashlight, food and water in your 
vehicle in case of an emergency.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ010-012-044-046-049-050-054-012200-
/O.CON.KTFX.WW.Y.0121.000000T0000Z-181202T1200Z/
Eastern Glacier-Cascade-Toole-Eastern Pondera-Eastern Teton-
Judith Basin-Meagher-
Including the following locations: Cut Bank, Great Falls, 
Cascade, Belt, Kings Hill Pass, Shelby, Sunburst, Brady, Conrad, 
Fairfield, Dutton, Raynesford, Stanford, Hobson, Martinsdale, 
and White Sulphur Springs
300 AM MST Sat Dec 1 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST
SUNDAY...

* WHAT...Snow. Total accumulation of 1 to 4 inches expected.

* WHERE...Eastern Glacier, Cascade, Toole, Eastern Pondera, 
  Eastern Teton, Judith Basin, and Meagher.

* WHEN...Today through 5 AM MST Sunday.

* ADDITIONAL DETAILS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow may 
cause primarily travel difficulties. Expect snow covered roads and
limited visibilities, and use caution while driving.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ011-013-045-012200-
/O.CON.KTFX.WW.Y.0121.000000T0000Z-181202T1200Z/
Hill-Chouteau-Liberty-
Including the following locations: Havre, Rocky Boy, Rudyard, 
Fort Benton, Carter, Big Sandy, Chester, and Whitlash
300 AM MST Sat Dec 1 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST
SUNDAY...

* WHAT...Snow. Total accumulation of 2 to 5 inches expected.

* WHERE...Hill, Chouteau, and Liberty.

* WHEN...Today through 5 AM MST Sunday.

* ADDITIONAL DETAILS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow may 
cause primarily travel difficulties. Expect snow covered roads and
limited visibilities, and use caution while driving.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

http://www.weather.gov/greatfalls
432 
WWUS45 KTFX 011706
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
1006 AM MST Sat Dec 1 2018

MTZ051-020500-
/O.CAN.KTFX.WS.W.0016.000000T0000Z-181202T1200Z/
/O.EXA.KTFX.WW.Y.0121.000000T0000Z-181202T1200Z/
Fergus-
Including the following locations: Lewistown, Winifred, 
Lewistown Divide, and Grass Range
1006 AM MST Sat Dec 1 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM MST SUNDAY...

* WHAT...Snow occurring. Total snow accumulations are now expected
  to be a bit less than previously forecast. Total snow 
  accumulations of 1 to 3 inches are expected.

* WHERE...Fergus.

* WHEN...Until 5 AM MST Sunday.

* ADDITIONAL DETAILS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For specific road and travel conditions in Montana, dial 5 1 1. 

&&

$$

MTZ054-011815-
/O.CAN.KTFX.WW.Y.0121.000000T0000Z-181202T1200Z/
Meagher-
1006 AM MST Sat Dec 1 2018

...WINTER WEATHER ADVISORY IS CANCELLED...

Snow has diminished over Meagher county. Thus the winter weather
advisory has been cancelled.

$$

MTZ047-020500-
/O.CON.KTFX.WS.W.0016.000000T0000Z-181202T1200Z/
Blaine-
Including the following locations: Chinook, Harlem, and Hays
1006 AM MST Sat Dec 1 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY...

* WHAT...Heavy snow occurring. Additional snow accumulations of 3
  to 5 inches through tonight.

* WHERE...Blaine.

* WHEN...Until 5 AM MST Sunday.

* ADDITIONAL DETAILS...Plan on snow covered roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ010-012-044-046-049-050-020500-
/O.CON.KTFX.WW.Y.0121.000000T0000Z-181202T1200Z/
Eastern Glacier-Cascade-Toole-Eastern Pondera-Eastern Teton-
Judith Basin-
Including the following locations: Cut Bank, Great Falls, 
Cascade, Belt, Kings Hill Pass, Shelby, Sunburst, Brady, Conrad, 
Fairfield, Dutton, Raynesford, Stanford, and Hobson
1006 AM MST Sat Dec 1 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT
UNTIL 5 AM MST SUNDAY...

* WHAT...Snow occurring. Additional snow accumulations of 1 to 2 
  inches.

* WHERE...Portions of central and north central Montana.

* WHEN...Until 5 AM MST Sunday.

* ADDITIONAL DETAILS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For specific road and travel conditions in Montana, dial 5 1 1 

&&

$$

MTZ011-013-045-020500-
/O.CON.KTFX.WW.Y.0121.000000T0000Z-181202T1200Z/
Hill-Chouteau-Liberty-
Including the following locations: Havre, Rocky Boy, Rudyard, 
Fort Benton, Carter, Big Sandy, Chester, and Whitlash
1006 AM MST Sat Dec 1 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT
UNTIL 5 AM MST SUNDAY...

* WHAT...Snow occurring. Additional snow accumulations of 1 to 3 
  inches.

* WHERE...Liberty, Hill and Chouteau.

* WHEN...Until 5 AM MST Sunday.

* ADDITIONAL DETAILS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For specific road and travel conditions in Montana, dial 5 1 1.

&&

$$

http://www.weather.gov/greatfalls
608 
WWUS45 KTFX 012011
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
111 PM MST Sat Dec 1 2018

MTZ012-049-050-012115-
/O.CAN.KTFX.WW.Y.0121.000000T0000Z-181202T1200Z/
Cascade-Eastern Teton-Judith Basin-
111 PM MST Sat Dec 1 2018

...WINTER WEATHER ADVISORY IS CANCELLED...

While light snow continues to fall in some areas of Eastern 
Teton, Cascade, and Judith Basin Counties, little to no additional
snowfall accumulations are expected. Visibilities may fall below 
2 miles at times in the heavier burst of snow, but above freezing
surface road temperatures will keep roads primarily wet. These 
wet road surfaces will begin to cool with the loss of sunlight 
late this afternoon and during the evening hours, which will allow
untreated and elevated surfaces to refreeze and become slippery. 
Motorist are encouraged to allow extra time to reach their 
destinations and be prepared for slippery roads during the 
overnight hours.

$$

MTZ047-020815-
/O.CON.KTFX.WS.W.0016.000000T0000Z-181202T1200Z/
Blaine-
Including the following locations: Chinook, Harlem, and Hays
111 PM MST Sat Dec 1 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY...

* WHAT...Snow occurring. Additional snow accumulations of 
  up to two inches.

* WHERE...Blaine.

* WHEN...Until 5 AM MST Sunday.

* ADDITIONAL DETAILS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

&&

$$

MTZ010-044-046-020815-
/O.CON.KTFX.WW.Y.0121.000000T0000Z-181202T1200Z/
Eastern Glacier-Toole-Eastern Pondera-
Including the following locations: Cut Bank, Shelby, Sunburst, 
Brady, and Conrad
111 PM MST Sat Dec 1 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST
SUNDAY...

* WHAT...Snow occurring. Additional snow accumulations of 1 to 3 
  inches.

* WHERE...Eastern Pondera, Toole and Eastern Glacier.

* WHEN...Until 5 AM MST Sunday.

* ADDITIONAL DETAILS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

&&

$$

MTZ011-013-045-020815-
/O.CON.KTFX.WW.Y.0121.000000T0000Z-181202T1200Z/
Hill-Chouteau-Liberty-
Including the following locations: Havre, Rocky Boy, Rudyard, 
Fort Benton, Carter, Big Sandy, Chester, and Whitlash
111 PM MST Sat Dec 1 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST
SUNDAY...

* WHAT...Snow occurring. Additional snow accumulations of up to
  two inches.

* WHERE...Liberty, Hill and Chouteau.

* WHEN...Until 5 AM MST Sunday.

* ADDITIONAL DETAILS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

&&

$$

MTZ051-020815-
/O.CON.KTFX.WW.Y.0121.000000T0000Z-181202T1200Z/
Fergus-
Including the following locations: Lewistown, Winifred, 
Lewistown Divide, and Grass Range
111 PM MST Sat Dec 1 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST
SUNDAY...

* WHAT...Snow occurring. Additional snow accumulations of up to 
  one inch.

* WHERE...Fergus.

* WHEN...Until 5 AM MST Sunday.

* ADDITIONAL DETAILS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

&&

$$

http://www.weather.gov/greatfalls
034 
WWUS45 KTFX 012146
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
246 PM MST Sat Dec 1 2018

MTZ047-021000-
/O.CAN.KTFX.WS.W.0016.000000T0000Z-181202T1200Z/
/O.EXA.KTFX.WW.Y.0121.000000T0000Z-181202T1200Z/
Blaine-
Including the following locations: Chinook, Harlem, and Hays
246 PM MST Sat Dec 1 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM MST SUNDAY...
...WINTER STORM WARNING IS CANCELLED...

* WHAT...Snow occurring. Additional snow accumulations of up to 
  two inches.

* WHERE...Blaine.

* WHEN...Until 5 AM MST Sunday.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Wet road surfaces
  will begin to cool with the loss of sunlight late this 
  afternoon and during the evening hours, which will allow 
  untreated and elevated surfaces to refreeze and become slippery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

&&

$$

MTZ010-044-046-021000-
/O.CON.KTFX.WW.Y.0121.000000T0000Z-181202T1200Z/
Eastern Glacier-Toole-Eastern Pondera-
Including the following locations: Cut Bank, Shelby, Sunburst, 
Brady, and Conrad
246 PM MST Sat Dec 1 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST
SUNDAY...

* WHAT...Snow occurring. Additional snow accumulations of 1 to 3 
  inches.

* WHERE...Eastern Pondera, Toole and Eastern Glacier.

* WHEN...Until 5 AM MST Sunday.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Wet road
  surfaces will begin to cool with the loss of sunlight late this
  afternoon and during the evening hours, which will allow
  untreated and elevated surfaces to refreeze and become slippery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

&&

$$

MTZ011-013-045-021000-
/O.CON.KTFX.WW.Y.0121.000000T0000Z-181202T1200Z/
Hill-Chouteau-Liberty-
Including the following locations: Havre, Rocky Boy, Rudyard, 
Fort Benton, Carter, Big Sandy, Chester, and Whitlash
246 PM MST Sat Dec 1 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST
SUNDAY...

* WHAT...Snow occurring. Additional snow accumulations of up to 
  two inches.

* WHERE...Liberty, Hill and Chouteau.

* WHEN...Until 5 AM MST Sunday.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Wet road
  surfaces will begin to cool with the loss of sunlight late this
  afternoon and during the evening hours, which will allow
  untreated and elevated surfaces to refreeze and become slippery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

&&

$$

MTZ051-021000-
/O.CON.KTFX.WW.Y.0121.000000T0000Z-181202T1200Z/
Fergus-
Including the following locations: Lewistown, Winifred, 
Lewistown Divide, and Grass Range
246 PM MST Sat Dec 1 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST
SUNDAY...

* WHAT...Snow occurring. Additional snow accumulations of up to 
  one inch.

* WHERE...Fergus.

* WHEN...Until 5 AM MST Sunday.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Wet road
  surfaces will begin to cool with the loss of sunlight late this
  afternoon and during the evening hours, which will allow
  untreated and elevated surfaces to refreeze and become slippery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

&&

$$

http://www.weather.gov/greatfalls

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Nov 29, 11:00 PM MST, 5 hours earlier.

Area forecast discussion, Nov 29, 11:00 PM MST, 5 hours before
Area Forecast Discussion
National Weather Service Great Falls MT
1100 PM MST Thu Nov 29 2018

.SYNOPSIS...

Weak high pressure will bring generally dry conditions and above
normal temperatures through Friday, with temperatures after cooling
to near normal readings. An upper level disturbance will bring
chances for widespread accumulating snow this weekend, mainly over
north central Montana. Cooler and more winter like temperatures may
be seen through the weekend and into early next week.

&&

.AVIATION...
Updated 0600Z.

Mid to high level clouds and VFR conditions will persist through
tonight, with most cloud cover gradually clearing out over the area
by Friday morning. There is a slight chance of patchy fog
development during the overnight/early morning period. However,
there is fairly low confidence in fog developing over any TAF sites.
Clouds will begin to increase through the day Friday from south to
north with the approach of a weather system. Light to calm winds
will also persist through the TAF period.

&&

.PREV DISCUSSION...
/ISSUED 416 PM MST Thu Nov 29 2018/

Today through Friday Night...A weak ridge of high pressure
will continue to drift NE across the region tonight for generally
dry conditions. Upper level low passes to our south tonight
through Friday. This will leave us mainly in weak and dry flow.
This will continue mainly dry conditions and bring slightly cooler
temperatures to more normal readings given the weak flow. As this
system pushes out into the plains a moist easterly flow sets up
with a weak inverted trough extending back into MT. The result
will be increasing chances for light snow mainly across the
southern half of the CWA extending into eastern portions by late
Friday night. Anglin/Hoenisch

Friday night through Sunday...Models have come into somewhat
better agreement on the overall idea of widespread snow across
north-central MT this weekend as an inverted surface trough of low
pressure lingers across the region beneath an upper level axis of
moisture and convergence extending NW from the main upper level
storm system lifting NE from the Central Plains to the Great Lakes
region. Focus for heaviest snowfall Saturday into Sunday will be
near the mid- level trough axis, with which models are still
having some small scale fluctuations, though the most likely area
for greater than 6 inch snowfall totals appears to be centered
across Fergus county, possibly extending N and W toward Hill
County. A widespread snowfall of 2-5 inches is expected elsewhere
across N-central MT with much lighter amounts across SW MT.
Temperatures cool gradually through the weekend but a strong surge
of cold air is not anticipated and winds will also be relatively
light. Main impacts from this weekends snow will be snowpacked
roadways with visibility reduced in times of heavier snow
intensity, though snow intensity will largely be light to moderate
at times through the weekend. Hoenisch

Monday through Thursday...High pressure system fades and we are
left with northwest flow for Monday and possibly into Tuesday. As
a result cold temperatures will continue with perhaps some
scattered light snow showers. Wednesday into Thursday then sees
weak ridging and dryer air build into the region. Chances for snow
will diminish. Cold temperatures look to linger through especially
with all the fresh snowfall expected across the region. Low
temperatures in the single digits above and below zero are
possible, with highs only in the teens and 20s. Anglin

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  23  38  24  33 /  10  10  20  70
CTB  21  36  21  31 /  10  10  10  80
HLN  18  36  21  34 /  10  10  40  50
BZN  17  33  21  32 /  10  20  40  40
WEY   8  29  11  26 /  40  70  70  50
DLN  17  33  18  32 /  10  30  30  20
HVR  22  39  23  34 /   0  10  20  80
LWT  21  40  22  30 /   0   0  70  80

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from Saturday morning through Sunday
afternoon Eastern Glacier...Eastern Pondera...Eastern Teton...
Liberty...Toole.

Winter Storm Watch from late Friday night through Sunday morning
Fergus...Judith Basin...Meagher.

Winter Storm Watch from late Friday night through Sunday
afternoon Blaine...Cascade...Chouteau...Hill.

&&

http://www.weather.gov/greatfalls

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 4:00 AM MSTWinter Weather AdvisoryTFX44 hr

Nearby

Winter Storm Warnings in Montana, 2018Every winter storm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.